# SDR IPXA2021070171195

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,586 hours, 13,942 cycles
- Engine: Pwa PW4158
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: 2210081306SD
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CD741873 NO 2 ENG LOWER AFT PYLON O/B BLADE SELAS. ACCOMPLISH PERMINATE REPAIR.REMOVE AND REPLACE BLADE SEAL IAW SRM 51-40-21.
